Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Stochastic processes depending on a continuous parameter


Author: J. L. Doob
Journal: Trans. Amer. Math. Soc. 42 (1937), 107-140
MSC: Primary 60G05
DOI: https://doi.org/10.1090/S0002-9947-1937-1501916-1
MathSciNet review: 1501916
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. (I) L. Bachelier. Calcul des Probabilités, Paris, 1912.
  • 2. (II) -Le Jeu, la Chance, et le Hasard, Paris, 1914.
  • 3. (III) -Théorie de la spéculation, Annales de l'École Normale, series 3, vol. 17 (1900), pp. 21-86.
  • 4. (I) F. P. Cantelli. Una teoria astratta del calcolo delle probabilità, Giornale dell'Istituto Italiano degli Attuari, vol. 3 (1932), pp. 257-265.
  • 5. (I) J. L. Doob. Stochastic processes and statistics, Proceedings of the National Academy of Sciences, vol. 20 (1934), pp. 376-379.
  • 6. (II) -Probability and statistics, these Transactions, vol. 36 (1934), pp. 759-775. MR 1501765
  • 7. (III) -Note on probability, Annals of Mathematics, vol. 37 (1936), pp. 363-367. MR 1503284
  • 8. (I) B. de Finetti. Sulle funzione a incremento aleatorio, Rendiconti della Reale Accademia Nazionale dei Lincei, Series 6, vol. 10 (1929), pp. 163-168.
  • 9. (I) E. Hopf. On causality, statistics, and probability, Journal of Mathematics and Physics of the Massachusetts Institute of Technology, vol. 13 (1934), pp. 51-102.
  • 10. (I) B. Hostinsky. Méthodes générales du calcul des probabilités, Mémorial des Sciences Mathématiques, No. 52.
  • 11. (II) -Application du calcul des probabilités à la théorie du mouvement Brownien, Annales de l'Institut Henri Poincaré, vol. 3 (1932), pp. 1-74.
  • 12. (I) B. Jessen. The theory of integration in a space of an infinite number of dimensions, Acta Mathematica, vol. 63 (1934), pp. 249-323. MR 1555395
  • 13. (I) M. Kac. Sur les fonctions indépendantes, I, Studia Mathematica, vol. 6 (1936), pp. 46-58.
  • 14. (II) -(with H. Steinhaus) Sur les fonctions indépendantes, II. La loi exponentielle; la divergence de séries, ibid., pp. 59-66.
  • 15. (III) -(with H. Steinhaus) Sur les fonctions indépendantes, III. Le mouvement Brownien; la loi de Maxwell, ibid., pp. 88-97.
  • 16. (I) A. Khintchine. Zur mathematischen Begrundung der statistischen Mechanik, Zeitschrift für angewandte Mathematik und Mechanik, vol. 13 (1933), pp. 101-103.
  • 17. (II) -Korrelationstheorie der stationare stochastischen Prozesse, Mathematische Annalen, vol. 109 (1934), pp. 604-615. MR 1512911
  • 18. (III) -Asymptotische Gesetze der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathematik, vol. 2, No. 4.
  • 19. (I) A. Kolmogoroff. Sulla forma generale di un processo stocastico omogeneo (Un problema di Bruno de Finetti), Atti della Reale Accademia Nazionale dei Lincei, Series 6, vol. 15 (1932), pp. 805-808.
  • 20. (II) -Ancora sulla forma generale di un processo stocastico omogeneo, ibid., pp. 866-870.
  • 21. (III) -Über die Summen durch den Zufall bestimmter unabhangiger Grössen, Mathematische Annalen, vol. 99 (1928), pp. 309-319. MR 1512451
  • 22. (IV) -Über die analytische Methoden in der Wahrscheinlichkeitsrechnung, Mathematische Annalen, vol. 104 (1931), pp. 415-458. MR 1512678
  • 23. (V) -Grundbegriffe der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathematik, vol. 2, No. 3.
  • 24. (I) Paul Lévy. Sur les séries dont les termes sont des variables éventuelles indépendantes, Studia Mathematica, vol. 3 (1931), pp. 119-155.
  • 25. (II) -Sur les intégrales dont les éléments sont des variables aléatoires indépendantes, Pisa Annali, Series 2, vol. 3 (1934), pp. 337-366.
  • 26. (III) -Observation sur un précédent mémoire de l'auteur, ibid., vol. 4 (1935), pp. 217-218.
  • 27. (IV) -Propriétés asymptotiques des sommes de variables aléatoires enchainées, Bulletin des Sciences Mathématiques, Series 2, vol. 59 (1935), pp. 84-96.
  • 28. (V) -Sur l'application du théorème de Fubini au calcul des probabilités, L'Enseignement Mathématique, vol. 33 (1934), pp. 265-270.
  • 29. (I) Z. Łomnicki. Nouveaux fondements du calcul des probabilités, Fundamenta Mathematicae, vol. 4 (1923), pp. 34-70.
  • 30. (II) -(with S. Ulam) Sur la théorie de la mesure dans les espaces combinatoires et son application au calcul des probabilités, I. Variables indépendantes, Fundamenta Mathematicae, vol. 23 (1934), pp. 237-278.
  • 31. (I) R. E. A. C. Paley (with N. Wiener). Fourier Transforms in the Complex Domain, American Mathematical Society Colloquium Publications, vol. XIX, 1934. MR 1451142 (98a:01023)
  • 32. (I) H. Steinhaus. Les probabilités dénombrables et leur rapport à la théorie de la mesure, Fundamenta Mathematicae, vol. 4 (1923), pp. 286-310.
  • 33. (II) -Sur la probabilité de la convergence de séries, Studia Mathematica, vol. 2 (1930), pp. 21-39. Cf. M. Kac and H. Steinhaus.
  • [S] Ulam. Cf. Z. Łomnicki and S. Ulam.
  • [N] Wiener. Cf. R. E. A. C. Paley and N. Wiener, and earlier papers by Wiener, whose results are given in that reference.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G05

Retrieve articles in all journals with MSC: 60G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501916-1
Article copyright: © Copyright 1937 American Mathematical Society

American Mathematical Society